Please use this identifier to cite or link to this item: http://www.repositorio.ufop.br/handle/123456789/9199
Title: A note on a theorem of Schumacher.
Authors: Francisco Neto, Antônio
Issue Date: 2016
Citation: FRANCISCO NETO, A. A note on a theorem of Schumacher. Journal of Integer Sequences, v. 19, p. 1-7, 2016. Disponível em: <https://cs.uwaterloo.ca/journals/JIS/VOL19/Neto2/neto21.html>. Acesso em: 29 set. 2017.
Abstract: In this paper, we give a short new proof of a recent result due to Schumacher con- cerning an extension of Faulhaber’s identity for the Bernoulli numbers. Our approach follows from basic manipulations involving the ordinary generating function for the Bernoulli polynomials in the context of the Zeon algebra.
URI: http://www.repositorio.ufop.br/handle/123456789/9199
ISSN: 15307638
metadata.dc.rights.license: Authors retain the copyright of their submitted papersin the Journal of Integer Sequences. Fonte: Journal of Integer Sequences. <https://cs.uwaterloo.ca/journals/JIS/index.html>. Acesso em: 02 jan. 2017.
Appears in Collections:DEPRO - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_NoteTheoremSchumacher.pdf112,55 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.